Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 43, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 1, 2020, 10:40 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 10:40 AM CDT (15:40 UTC)
- Expired
- Sep 1, 2020, 5:06 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1346 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.9
The text
As transmitted.
449
WGUS54 KTSA 011540
FFWTSA
OKC023-127-011945-
/O.NEW.KTSA.FF.W.0043.200901T1540Z-200901T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1040 AM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Choctaw County in southeastern Oklahoma...
Southern Pushmataha County in southeastern Oklahoma...
* Until 245 PM CDT.
* At 1040 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have already fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flash flooding include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Messer...
Kent... Oleta...
Hugo Lake State Park... Kellond...
Goodland... Kosoma...
Moyers... Snow...
Cloudy... Raymond Gary State Park...
Grant... Dela...
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3416 9578 3444 9578 3444 9505 3424 9505
3424 9515 3394 9516 3396 9523 3388 9528
3387 9541 3389 9551 3388 9555 3393 9556
3394 9560 3391 9564 3389 9575 3387 9578
3387 9584 3394 9594 3413 9594 3416 9598
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
752
WGUS54 KTSA 011931
FFWTSA
OKC023-127-012230-
/O.EXT.KTSA.FF.W.0043.000000T0000Z-200901T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
231 PM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Choctaw County in southeastern Oklahoma...
Southern Pushmataha County in southeastern Oklahoma...
* Until 530 PM CDT.
* At 231 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have already fallen across portions of the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flash flooding include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Messer...
Kent... Oleta...
Hugo Lake State Park... Kellond...
Goodland... Kosoma...
Moyers... Snow...
Cloudy... Raymond Gary State Park...
Grant... Dela...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3416 9578 3444 9578 3444 9505 3424 9505
3424 9515 3394 9516 3396 9523 3388 9528
3387 9541 3389 9551 3388 9555 3393 9556
3394 9560 3391 9564 3389 9575 3387 9578
3387 9584 3394 9594 3413 9594 3416 9598
FLASH FLOOD...RADAR INDICATED
$$655
WGUS74 KTSA 012206
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
506 PM CDT Tue Sep 1 2020
OKC023-127-012216-
/O.CAN.KTSA.FF.W.0043.000000T0000Z-200901T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw OK-Pushmataha OK-
506 PM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING FOR CHOCTAW AND SOUTHERN PUSHMATAHA COUNTIES
HAS BEEN REPLACED WITH A FLOOD WARNING...
The heavy rain has ended. Rapid water rises are no longer expected,
but high water may be impacting some secondary or county roads.
Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 AM CDT Thursday for
portions of Arkansas and Oklahoma.
LAT...LON 3416 9578 3444 9578 3444 9505 3424 9505
3424 9515 3394 9516 3396 9523 3388 9528
3387 9541 3389 9551 3388 9555 3393 9556
3394 9560 3391 9564 3389 9575 3387 9578
3387 9584 3394 9594 3413 9594 3416 9598
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 6:48 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Sep 1, 6:48 AM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
648 AM CDT Tue Sep 1 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorms, with the potential for heavy rainfall, will
continue, mainly at MLC/FSM through mid morning with lighter
precip further north across NE OK/NW AR. Otherwise, ceilings may
jump around somewhat between IFR/VFR through early afternoon.
Additional storms again possible tonight, especially across SE
OK/West-central Arkansas with IFR conditions in the stronger
storms.
&&
.PREV DISCUSSION... /Issued 321 AM CDT Tue Sep 1 2020/
DISCUSSION...
It's been a very active night thus far for eastern Oklahoma with
very heavy rainfall still falling across portions of southeastern
Oklahoma with this area of heavy rainfall moving eastward into
west-central Arkansas. PWATs are still very high across SE OK with
current values right around 2.3 inches. This in combination with
2000J/kg of MUCAPE and the nose of the low-level jet streaming in a
layer of deeper moisture along and just south of I-40 is
resulting in intense rainfall rates of 1 to 2 inches per hour with
locally extreme rates of over 3 inches per hour as indicated from
a couple of PWS sites within the heaviest bands of convection. In
addition to the heavy rainfall threat, there is still a severe
threat that will continue into the morning hours thanks to
marginal bulk shear of 20 to 30kts. The overall setup is expected
to remain unchanged for the next several hours with additional
thunderstorms expected to develop (as seen on KTLX near OKC) and
move into areas that have already seen several inches of
rainfall late last night and early this morning. As a result,
flash flooding is ALMOST CERTAIN for areas just south of
interstate 40 through the morning hours.
A short wave trough will continue to advance into the region this
afternoon and will continue to move through Wednesday and
Thursday. As a result, rain and thunderstorms are expected with
locally heavy rainfall at times. Slightly elevated shear values
on the order of 20 to 30kts will be in play for this afternoon
which may allow for an isolated severe storm or two to develop.
Additional rounds of thunderstorms are expected to continue
through Thursday with areas south of interstate 40 most likely to
see storms and locally heavy rainfall that may result in flash
flooding. As a result, opted to not change the flash flood watch
in area or duration at this time.
A frontal passage on Friday will bring additional chances for
showers and thunderstorms. By Saturday morning, cooler and, more
importantly, drier air will move into the area giving a large
majority of the CWA a break from the heavy rainfall this week.
Cooler and drier weather is expected to continue through the
weekend.
By early next week, a strong cold front is expected to dive into
the area. This will again bring chances for showers and
thunderstorms to the area. In the wake of the cold frontal
passage, Tuesday of next week could be very cool with high
temperatures only in the 70s! There are still a lot of
uncertainties this far out in terms of the timing of the cold
front and associated storm chances but the majority of guidance
is indicating a shift to a cooler weather pattern by the middle of
next week.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ049-053-069-
072>076.
Flash Flood Watch until 1 PM CDT this afternoon for OKZ060-
064>067-070-071.
AR...Flash Flood Watch through Thursday morning for ARZ010-011-019-
020-029.
&&
AVIATION.....12Hazardous weather outlook, Sep 1, 5:07 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
507 AM CDT Tue Sep 1 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
507 AM CDT Tue Sep 1 2020
...FLASH FLOODING WILL CONTINUE TO BE A CONCERN OVER THE NEXT
COUPLE OF DAYS...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA... Mainly eastern and southeastern Oklahoma.
ONSET... Ongoing with another round possible this evening and
overnight.
FLASH FLOOD.
RISK...Limited.
AREA... Greatest Threat over Southeastern Oklahoma and
Northwestern Arkansas.
ONSET... Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA... Eastern Oklahoma and northwestern Arkansas.
ONSET... Ongoing.
DISCUSSION...
Heavy rainfall associated with thunderstorms was ongoing across
southeastern Oklahoma and northwestern Arkansas at the time of
writing - 5AM. Additional showers and thunderstorms are expected
to move into areas that have already seen several inches of rain
from yesterday and early this morning. As a result, the Flash
Flooding threat is greatest over southeastern Oklahoma and west-
central Arkansas over the next several hours. Multiple reports of
Flash Flooding have been received this morning from southeastern
Oklahoma. Remember to turn around, don't drown if you encounter a
flooded roadway.
The severe threat has been reduced thanks to cooler air from a
cold front that passed yesterday and rainfall from late last night
through early this morning but there still remains a limited
threat for severe weather this morning. Another round of strong to
severe storms and heavy rainfall, is expected to develop during
the evening and overnight hours. The Flash Flood threat will once
again increase at this time.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
The unsettled weather pattern will continue on Wednesday as an
upper level trough approaches from the northwest. Multiple rounds
of thunderstorms with very heavy rainfall will be possible
including the potential for flash flooding. Main-stem river
flooding may also become an issue as more widespread rainfall
occurs over the duration of the event.
weather.gov/tulsa contains additional information.
SniderIn the hours before
Local storm report, Sep 1, 5:28 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
09/01/2020 SEBASTIAN AR TRAINED SPOTTER
SPOTTER REPORTS MULTIPLE WATER RESCUES IN FORT SMITH.
SEVERAL VEHICLES HAVE BEEN STALLED DUE TO HIGH WATER.
&&
SNIDERLocal storm report, Sep 1, 6:14 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM FLASH FLOOD SHADY POINT 35.13N 94.66W
09/01/2020 LE FLORE OK EMERGENCY MNGR
MULTIPLE WATER RESCUES ARE ONGOING IN THE VICINITY OF
SHADY POINT. ONE IN SHADY POINT AND ANOTHER BETWEEN
POTEAU AND WISTER. NUMEROUS ROADS ARE FLOODED THROUGHOUT
LEFLORE COUNTY.
&&
SNIDERLocal storm report, Sep 1, 6:42 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM TSTM WND DMG MUSKOGEE 35.75N 95.37W
08/31/2020 MUSKOGEE OK BROADCAST MEDIA
DELAYED REPORT... BROADCAST MEDIA REPORTS SEVERAL
BRANCHES DOWN ACROSS MUSKOGEE. TIME ESTIMATED FROM RADAR
AND PREVIOUS REPORT OF 59MPH FROM DAVIS AIRPORT.
&&
SNIDERLocal storm report, Sep 1, 8:13 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM FLASH FLOOD MCALESTER 34.93N 95.77W
09/01/2020 PITTSBURG OK PUBLIC
STATE HIGHWAY 31 WEST BOUND IS CLOSED DUE TO WATER ON
ROADWAY PER OKDOT.
&&
RJSSpecial weather statement, Sep 1, 9:26 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Tue Sep 1 2020
OKZ049-053-011530-
Choctaw OK-Pushmataha OK-
926 AM CDT Tue Sep 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUSHMATAHA AND CHOCTAW
COUNTIES UNTIL 1030 AM CDT...
At 925 AM CDT, strong thunderstorms were located along a line
extending from 6 miles southwest of Snow to 10 miles southeast of
Bennington. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Hugo Lake State Park...
Kellond... Kent...
Goodland... Messer...
Raymond Gary State Park... Oleta...
Cloudy... Grant...
Ord... Fallon...
Sobol... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3389 9569 3390 9575 3387 9577 3387 9581
3395 9594 3397 9594 3436 9560 3431 9505
3424 9505 3424 9515 3394 9516 3396 9523
3387 9529 3389 9533 3387 9534 3387 9542
TIME...MOT...LOC 1425Z 269DEG 30KT 3432 9549 3387 9596Special weather statement, Sep 1, 10:39 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1039 AM CDT Tue Sep 1 2020
OKZ053-011630-
Choctaw OK-
1039 AM CDT Tue Sep 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 1130
AM CDT...
At 1039 AM CDT, a strong thunderstorm was located near Hugo, moving
east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Grant...
Ord... Fallon...
Swink... Frogville...
Apple... Speer...
Huskey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3416 9557
3415 9516 3394 9516 3396 9523 3394 9525
3389 9526 3391 9527 3387 9529 3389 9533
3387 9534
TIME...MOT...LOC 1539Z 274DEG 14KT 3404 9550The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:02 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Aug 31, 7:18 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Aug 31, 7:46 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Aug 31, 7:54 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Sep 1, 12:29 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 4 hr |
| Sep 1, 12:34 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa | 3 hr |
| Sep 1, 12:44 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Sep 1, 12:49 AM CDT | Tornado Warning | TSA | Pittsburg | 26 min |
| Sep 1, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 10 hr |
| Sep 1, 1:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| Sep 1, 1:14 AM CDT | Tornado Warning | TSA | Pittsburg | 32 min |
| Sep 1, 1:34 AM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| Sep 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Sep 1, 2:04 AM CDT | River Flood Warning | TSA | LeFlore | 38 hr |
| Sep 1, 2:14 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 41 min |
| Sep 1, 3:28 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| Sep 1, 3:45 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 7 hr |
| Sep 1, 6:00 AM CDT | Areal Flood Warning | TSA | Adair | 5 hr |
| Sep 1, 6:54 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 8:35 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Sep 1, 9:26 AM CDT | Special Weather Statement | TSA | Choctaw | 64 min |
| Sep 1, 10:37 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 18 hr |
| Sep 1, 10:39 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Sep 1, 10:45 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore | 18 hr |
| Sep 1, 11:47 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg, Sequoyah | 3 hr |
| Sep 1, 5:06 PM CDT | Areal Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Sep 1, 5:39 PM CDT | River Flood Warning | TSA | Pushmataha | 21 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.